• question-icon

    Is pregnancy possible despite taking an I-pill?

default
Posted on Thu, 13 Jul 2017 in Pregnancy
Question: Hi, me and my fiance had sex without protection, after having sex she took an I pill.
And now after almost 5-6 days she's experiencing bleeding, weakness and dizziness. What could be done? Is it normal? Or is there something we can do?
I would be grateful if you can Ans this doc. We need your help.
doctor
Answered by Dr. Manisha Jain 1 hour later
Brief Answer:
Normal response to ipill

Detailed Answer:
Hello and welcome to health care Magic forum. Thanks for writing in to us with your health concerns. The symptoms your fiancee is experiencing are due to ipill. It is usual to have bleeding and nausea and feeling if tiredness and weakness after ipill. It will phase out in some time. Take paracetamol for relief.Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Paracetamol

doctor1 MD

Hi I am 48 yrs old had Novasure procedure 2 days ago, yesterday had a large amount of bloating followed soon after by cramping then diarrhoea bout...

doctor1 MD

hi there, my 16 month old baby is running a fever. his temperature went up to 39 degrees last night, I am afraid it will be high again tonight. i...

doctor1 MD

Hi, I was prescribed Hifenac-P (containing 100mg of Aceclofenac and 650mg of Paracetamol) for a complaint of 100 degree fever. Now I have swollen...

doctor1 MD

Hi, i had fever few days before means on tuesday and see a doctor yesterday and she prescribed me welset 650 paracetamol tablet zanocin 200 and...

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine...

doctor1 MD

Hi..8.5 month old baby got a fever 99 degree Fahrenheit..Baby little irritated. Duty doc only available. Gave babygesic & sinarest af ( .6 ml, 3...

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Manisha Jain
  • Q - How to get pregnant in old age?

  • Q - Does taking I-pill affect future pregnancy?

  • Q - Suggest home remedies for anemia

  • Q - Do I need to use contraceptives after a tubectomy?

  • Q - What does these ultrasound of cervix indicate?

  • Q - What is a complex ovarian cyst?

  • Q - Suggest treatment for swelling in clitoris due to an UTI

  • Q - Suggest treatment for anxiety and severe depression

  • Q - Does non-penetrative sex lead to pregnancy?

  • Q - What do small cluster of yellow spots near the vagina indicate?

backtotop2